MAUDE Adverse Event Report: INNOVO MEDICAL INNOVO FINGER TIP OXMETER MODEL IP900AP; OXIMETER, INFRARED, SPORTING, AVIATION

INNOVO MEDICAL INNOVO FINGER TIP OXMETER MODEL IP900AP; OXIMETER, INFRARED, SPORTING, AVIATION
Model Number IP900AP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
This has happened many times today being the most recent.The innovo fingertip pulse oximeter ip900ap gives very false readings and on one occasion while taking spo/pulse readings it was ranging from 132 down to 32 for quite some time.I was so concerned i called the para-medics and was rushed to the emergency room where dr.Said everything looked fine.I called innovo to report this and they said it sounds like the meter was going bad, no offer to replace it or give a discount on another unit just it's going bad.Today i took readings and it was ranging from132 down to 32 so i took another brand of oximeter i have and took reading and it said 62 steady tried it with yet another brand of oximeter i had and it read 69, then took it again with the innovo and it read 113.This is not a dependable health monitoring device.I sill have the product but don't know how to upload a picture.

Brand Name
INNOVO FINGER TIP OXMETER MODEL IP900AP
Common Device Name
OXIMETER, INFRARED, SPORTING, AVIATION
Manufacturer (Section D)
INNOVO MEDICAL
MDR Report Key16645764
Report NumberMW5116133
Device Sequence Number5821910
Product Code OCH
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIP900AP
Device Catalogue NumberM430N-PEWH-JPIM
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale
Patient Weight120 KG
Patient EthnicityNon Hispanic
Patient RaceWhite